# SDR SOKF20180927005

- Difficulty date: September 23, 2018
- Submitted: September 28, 2018
- Operation: Air carrier
- Aircraft: N493TA
- Make and model: Airbus A320-233
- Aircraft serial: 2917
- Aircraft time: 44,128 hours, 17,915 cycles
- Engine: Iae V2527EA5
- Engine time: 41,046 hours, 15,635 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TO FROM LIM TO CUZ THE TO WAS REJECTED DUE TO A/THR INOP AND DURING T/O PWR CLB DO NOT SHOW INDICATION THRUST MODE AND FLEX TOGA. AUTO FLIGHT AUTO THRUST OFF DURING TAKE OFF ROLL. AT LIM STATION LAND CAT 3 CAPABILITY TEST PERFORMED IAW AMM 22-97-00-710-001-A MESSAGE WAS NO FOUND DURING TEST. TEST WAS SATISFACTORY. THE AIRCRAFT RETURNED TO NORMAL OPERATION
